Summerofcycling.com events - 2008 Seaview Classic Criterium - Velo Swap - Inline skate races - Bicycle Expo - February 24th, Orewa - New Zealand
 

Seaview Classic Criterium

Nav: Home | Join our mailing list  | Email a friend about this event | about dcp | contact us 


Orewa (Hibiscus coast)
Rodney District 
Sunday February 24th
 
2008
Criterium Cycle races, Time trials

CANCELLED DUE TO FORECAST WEATHER (RAIN AND WIND)MAKING COURSE TO DANGEROUS TO RACE (LOTS OF WHITE PAINT)

ALL ENTRIES WILL BE REFUNDED


Seaview Classic: 
Set in a beautiful location in Orewa [ The jewel of the Hibiscus coast] with the beach and scenic views. A great cycle race and spectator course where you can see the action unfold.

Seaview Classic events:

  • Time trials:  1 lap individual time trials before the criterium action gets started. $100 for fastest time.

  • Criterium cycle races: Men and Women
    Citizen, Juniors,Masters/Vets and Elite

  • Inline skate race
    10 laps
  • Free kids (8 -12 years) race

Come race for the morning and relax in the park or at a cafe or at the Orewa beach in the afternoon.

Course:
Orewa town centre. A fast course around the Nautilus with a good road surface. Left hand turns (Moana ave [Start/Finish], Bake house lane, Keith Morris lane,Tamariki ave) 

Seaview classic in Orewa(Moana ave [Start/Finish], Keith Morris lane,Tamariki ave, Bake house lane)

Directions: 
From Auckland and all citys south. Take the Northern motorway to Orewa.

Parking:
Lots of parking spaces in around the Town centre (Moana ave (off course), Cammish lane, Moenui ave). Please do not park in the New World car park by the start.

Races for everyone:

There are races for everyone from beginner to elite riders. No racing licence required in any of these races but a level of experience is requested for some of the events. Entry to these events is at the race directors discretion.

Start/finish on Moana ave, Orewa

Program:
Rider Registration opens at 6.00am

Road closure/Race program 7.30am - 11.30pm
Riders Warm up: 7.30am - 7.45am:

Individual Time trials 1 lap race (Prologue): 7.45am - 8.00am:
Riders start at 30 second intervals.(1st place $100)

5 minute Nautilus window for entrance and exit from keith Morris lane (8.00am -8.05am)

C grade race: 8.05am: 25 minutes + 3 laps
Age group: 13 years + men and women

5 minute Nautilus window for entrance and exit from keith Morris lane  (8.35am - 8.40am)

Kids races: 8.45am - 8.55am
10 minutes. Kids (8 -12 years) All bikes are welcome. Its free!!!
Please Note: Parents must sign a waiver at registration before 8.30am for their children to participate.

5 minute Nautilus window for entrance and exit from keith Morris lane  (8.55am - 9.00am)

Womens race: 9.00am: 35 minutes + 3 laps.
Age group: 16 years + women
This race is for Junior and Senior Women with some road racing experience. (Note" If there is not 15 women entered, the women will race in the B grade)
 
5 minute Nautilus window for entrance and exit from keith Morris lane  (9.40am - 9.45am)

Inline Skate sprint race: 9.45am - 9.55am:
10 laps

5 minute Nautilus window for entrance and exit from keith Morris lane  (10.00am - 10.05am)


B Grade race: 10.05 am: 35 minutes + 3 laps.
Age group: 16 years + men
This race is for Seniors/Masters and Vets men and women with some road racing experience.

5 minute Nautilus window for entrance and exit from keith Morris lane (10.40am - 10.45am)


A grade/elite race: 10.45am: 45 minutes + 3 laps
Age group: 16 years +.
This race is for Senior/junior riders men and women with road racing
experience.

Grading Note: Some Masters and Vets may elect to race C grade on the day. Please get to registration early and we will advise. Also NO sand bagging into lower grades riders.

Race rules: 
Road closed for rider warm up from 7.30am to 7.45am
80 rider field limit per event.
Any riders Lapped twice may be pulled out.
For riders who have a mechanical or crash, the free lap rule applys until 3 laps to go. Bring your spare wheels for the wheel pit. Any protests must be lodged with the race officials in writing within 30 minutes of the given race.
Riders will be pulled or disqualified for dangerous riding or offensive behaviour, on or off the course.
The race director reserves the right to pull lapped riders, combine fields and to change the race program and prize list as is necessary.

Attention!
The course is closed from times 7.30am - 11.30pm (EXCEPT but please be aware of possible traffic movement with the Nautilus 5 minute traffic window between events and changes in race schedules).

Registration:
 Opens at 6am.
Pickup your numbers and late register up to 30 minutes before your event starts.
You may be asked to sign a waiver at the registration table. 

Safety/Support:
Everyone must wear a helmet, ride a safe bicycle and obey all marshals and organisers instructions. Paramedical personal, mechanics will be on hand for rider support.

Total Prizes:

Up to $10,000 in Cash/Spot Prizes and Primes
(maximum cash back, more riders more cash)
$500 cash first place (A grade)$300 cash first place (B grade)
(*Due to unforseen increasing costs of the road closure for this event the first place a/bgrade prize list has been changed from previously advertised)

Major Spot Prize Draw: All entries to 2008 Summerofcycling series events (Rodney Rabbit Ride) (Waitakere City Tour of the Wild Wild West) (Seaview Classic criteriums and festival) go into a draw for a Espresso Genius road bike/Shimano equipped valued at $1700. Riders must enter 2 of the 3 events to qualify and be at the Seaview classic (Feb 24th) prize giving draw to recieve the prize.
Genius Bikes sponsoring the NZ 2008 summer of cycling road events



Prizegiving:
The prize giving for all races  is after the final race finishes at 12
.00pm.

Entry Fees:
Free! Kids races (Register on the morning)
$10 1 lap cycling Time trial
$20 Inline skate sprint race
$30 C grade Race
$40 B grade Race

$40 Womens open Race
$50 A grade Open/Elite Race
Pre-Entries close February 22nd

Late fee $10 (per person)




Confirmation of Entry and Registration:
Electronic transfer completed or Banking of your entry cheque is your confirmation of entry.

NOW GO DO SOME SPEED WORK!!!!

back to top

print this page   


Nav: Home | Join our mailing list  | Email a friend about this event | about dcp | contact us     Last update: Friday, June 4, 2010 at 11:47:07 AM
Copyright 2014 - Summerofcycling.com Events                           cms site by ceweb


 

 

 

Today is Thursday  18 September 2014

CANCELED DUE TO FORECAST WEATHER (RAIN AND WIND)MAKING COURSE TO DANGEROUS TO RACE (LOTS OF WHITE PAINT)

Presented by:

Cornerstone Group developing the Waimauku Estate Sponsoring the Seaview Classic


Genuis Bikes Sponsoring the Seaview Classic 

S
ponsored by

Timex watches Sponsor of the Seaview classic



The Nautilus Sponsor of the Seaview classic




Thanks to PRV and Met Helmets Sponsor of the Seaview Classic



Grammo Sponsoring the Seaview Classic 


Dul-X massage products and services sponsoring the Seaview Classic

Bike Fixation sponsoring the Seaview Classic


Thanks to Ultimate Sports Nutrition for Sponsoring the Seaview Classic


Milennium Institute of Sport Sponsor of the Seaview Classic 


Blasted promotions Sponsor of the Seaview Classic 



New Zealands first true sustainable development! Waimauku Estate Sponsoring the Seaview Classic, take a look! 
 



Seaview Classic Honor Roll:
Adam Coker 2004 Mens Winner
Mellissa Holt 2004 Womens Winner

Gordon McCauley 2005 Mens Winner
Marina Duvnak 2005 Womens Winner

Mike Northey 2006 Mens Winner
Sonia Foote 2006 Womens Winner

Mike Northey on his way to winning the 2006 Seaview Classic

Rosie McCall cornering onto Tamaki Drive at the 2006 Seaview Classic

Nick Maier (hidden) punching it for another Cash sprint prize

Elite riders setting up for another Cash sprint prize